Self-similar solutions in weak Lp-spaces of the Navier-Stokes equations.

Título inglés Self-similar solutions in weak Lp-spaces of the Navier-Stokes equations.
Título español Soluciones autosemejantes en espacios Lp débiles de las ecuaciones de Navier-Stokes.
Autor/es Barraza, Oscar A.
Organización CEREMADE Univ. París IX-Dauphine, París, Francia;Dep. Mat. UNLP, La Plata, Argentina
Revista 0213-2230
Publicación 1996, 12 (2): 411-439, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The most important result stated in this paper is a theorem on the existence of global solutions for the Navier-Stokes equations in Rn when the initial velocity belongs to the space weak Ln(Rn) with a sufficiently small norm. Furthermore, this fact leads us to obtain self-similar solutions if the initial velocity is, besides, an homogeneous function of degree -1. Partial uniqueness is also discussed.
Clasificación UNESCO 120220 ; 220403
Palabras clave español Ecuaciones diferenciales en derivadas parciales ; Ecuaciones de Navier-Stokes ; Corriente de fluidos ; Turbulencia ; Ondículas
Código MathReviews MR1402672
Código Z-Math Zbl 0860.35092
Icono pdf Acceso al artículo completo